Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 46, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 2, 2015, 4:13 PM CDT for 4 counties in Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2015, 4:13 PM CDT (21:13 UTC)
- Expired
- Aug 2, 2015, 4:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marathon County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 114 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
469
WUUS53 KGRB 022113
SVRGRB
WIC073-097-115-135-022145-
/O.NEW.KGRB.SV.W.0046.150802T2113Z-150802T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
413 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WAUPACA COUNTY IN NORTHEASTERN WISCONSIN...
WEST CENTRAL SHAWANO COUNTY IN NORTHEASTERN WISCONSIN...
NORTHEASTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
SOUTHEASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
* UNTIL 445 PM CDT
* AT 412 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOSINEE...OR
13 MILES SOUTH OF WAUSAU...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BEVENT AROUND 425 PM CDT.
RANDOLPH AROUND 435 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ARNOTT...PEPLIN...EVERGREEN...NELSONVILLE...ELDERON...CUSTER...
ELLIS...FANCHER...SHANTYTOWN AND TIGERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4489 8969 4473 8897 4439 8937 4476 8985
TIME...MOT...LOC 2112Z 293DEG 37KT 4477 8956
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AA3 follow-up statements
679
WWUS53 KGRB 022121
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
421 PM CDT SUN AUG 2 2015
WIC073-097-115-135-022145-
/O.CON.KGRB.SV.W.0046.000000T0000Z-150802T2145Z/
WAUPACA WI-SHAWANO WI-PORTAGE WI-MARATHON WI-
421 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN WAUPACA...WEST CENTRAL SHAWANO...NORTHEASTERN
PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...
AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE POYGAN...
OR 10 MILES NORTHEAST OF BERLIN...MOVING SOUTHEAST AT 40MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WAUPACA...WEST CENTRAL SHAWANO...NORTHEASTERN PORTAGE
AND SOUTHEASTERN MARATHON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...ARNOTT...PEPLIN...EVERGREEN...NELSONVILLE...ELDERON...
CUSTER...ELLIS...FANCHER...SHANTYTOWN AND TIGERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4487 8960 4473 8897 4439 8937 4475 8983
TIME...MOT...LOC 2120Z 293DEG 37KT 4409 8881
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
AA669
WWUS53 KGRB 022130
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
430 PM CDT SUN AUG 2 2015
WIC073-097-115-135-022145-
/O.CON.KGRB.SV.W.0046.000000T0000Z-150802T2145Z/
WAUPACA WI-SHAWANO WI-PORTAGE WI-MARATHON WI-
430 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN WAUPACA...WEST CENTRAL SHAWANO...NORTHEASTERN
PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...
AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
BLACK CREEK...OR 18 MILES NORTHWEST OF APPLETON...MOVING SOUTHEAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WAUPACA...WEST CENTRAL SHAWANO...NORTHEASTERN PORTAGE
AND SOUTHEASTERN MARATHON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...NELSONVILLE...ELDERON...CUSTER...ELLIS...FANCHER...
SHANTYTOWN...TIGERTON...PIKE LAKE...SPLIT ROCK AND GALLOWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4485 8952 4473 8897 4439 8937 4472 8970
TIME...MOT...LOC 2130Z 293DEG 37KT 4448 8861
HAIL...1.00IN
WIND...60MPH
$$
AA951
WWUS53 KGRB 022139
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
439 PM CDT SUN AUG 2 2015
WIC073-097-115-135-022145-
/O.CON.KGRB.SV.W.0046.000000T0000Z-150802T2145Z/
WAUPACA WI-SHAWANO WI-PORTAGE WI-MARATHON WI-
439 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN WAUPACA...WEST CENTRAL SHAWANO...NORTHEASTERN
PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...
AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BLACK CREEK...
OR 13 MILES NORTH OF APPLETON...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WAUPACA...WEST CENTRAL SHAWANO...NORTHEASTERN PORTAGE
AND SOUTHEASTERN MARATHON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...HOLT...NELSONVILLE...ELDERON...CUSTER...ELLIS...NORTH
STAR...FANCHER...AMHERST JUNCTION...SHANTYTOWN AND TIGERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4473 8897 4439 8937 4467 8955 4482 8938
TIME...MOT...LOC 2139Z 293DEG 37KT 4444 8848
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
AAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:58 PM CDT, 15 minutes earlier.
Area forecast discussion, Aug 2, 3:58 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 358 PM CDT SUN AUG 2 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 358 PM CDT SUN AUG 2 2015 SEVERE THUNDERSTORM THREAT WILL END THIS EVENING AS COLD FRONT EXITS THE AREA. CLEARING EXPECTED TONIGHT THAT LASTS INTO EARLY MONDAY. CYCLONIC UPPER FLOW AND WEAK DISTURBANCE SHOULD PRODUCE SOME AFTERNOON SHOWERS IN THE NORTH MONDAY AFTERNOON. TEMPERATURES SHOULD RETURN TO NORMAL TONIGHT AND BE A FEW DEGREES COOLER THAN USUAL MONDAY. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 358 PM CDT SUN AUG 2 2015 MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT FOR MUCH OF THE WEEK BEFORE GOING THEIR OWN WAYS. CYCLONIC FLOW ALOFT WILL BRING CLOUDS TO THE AREA...ESPECIALLY NEAR THE UPPER MICHIGAN BORDER...EARLY IN THE FORECAST PERIOD THERE COULD EVEN BE A FEW SHOWERS DURING THAT TIME BUT HAVE TRIMMED POPS TO FIT ADJACENT GRIDS AND HAVE LOW OR NO POPS FOR THE EARLY PART OF THE WEEK. BLENDED MODEL SOLUTION FOR MID TO LATE IN THE WEEK WAS LEFT AS IS...RESULTING IN SOME SHOWER/THUNDER CHANCES WEDNESDAY NIGHT AND THURSDAY ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. TEMPERATURES SHOULD BE BELOW NORMAL THROUGHOUT THE WORK WEEK. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1243 PM CDT SUN AUG 2 2015 SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING AS A COLD FRONT MOVES ACROSS WISCONSIN. THE STORMS COULD PRODUCE STRONG WIND GUSTS AND LARGE HAIL. VFR CONDITIONS EXPECTED OTHERWISE. SKIES SHOULD CLEAR OVERNIGHT AND REMAIN MOSTLY CLEAR THROUGH 15Z MONDAY. AN UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED SHOWERS AND CLOUDS BETWEEN 3000 AND 4000 FEET MONDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......MG AVIATION.......RDM
Hazardous weather outlook, Aug 2, 3:46 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CDT SUN AUG 2 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 346 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AFTERNOON THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS...AND ISOLATED TORNADOES...ARE POSSIBLE MAINLY ALONG AND SOUTH OF HIGHWAY 29. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL WISCONSIN WEDNESDAY NIGHT AND THURSDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT HAIL AND PEAK WIND GUSTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-032100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 346 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS THROUGH THIS EVENING AS A COLD FRONT SWEEPS ACROSS THE REGION. SEVERE STORMS WITH DAMAGING WINDS OF 50 TO 60 KNOTS AND LARGE HAIL OF 1 TO 2 INCHES ARE POSSIBLE...MAINLY SOUTH OF STURGEON BAY. TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RDM/MG
In the hours before
Local storm report, Aug 2, 3:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL STEVENS POINT 44.51N 89.56W
08/02/2015 M1.75 INCH PORTAGE WI PUBLIC
PHOTO SUBMITTED VIA SOCIAL MEDIA
&&
AALocal storm report, Aug 2, 3:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
354 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL BANCROFT 44.31N 89.51W
08/02/2015 M1.00 INCH PORTAGE WI TRAINED SPOTTER
ESTIMATED 40MPH WINDS
&&
AALocal storm report, Aug 2, 3:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 1 E SUAMICO 44.63N 88.03W
08/02/2015 M1.75 INCH BROWN WI LAW ENFORCEMENT
BOATERS IN LONGTAIL POINT REPORTED GOLF BALL SIZE HAIL.
TIME ESTIMATED BY RADAR.
&&
AALocal storm report, Aug 2, 3:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL SEYMOUR 44.51N 88.33W
08/02/2015 E0.50 INCH OUTAGAMIE WI TRAINED SPOTTER
PEA TO DIME SIZE HAIL AND HEAVY RAIN.
&&
MGLocal storm report, Aug 2, 4:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL KING 44.33N 89.13W
08/02/2015 M1.00 INCH WAUPACA WI TRAINED SPOTTER
ESTIMATED 50MPH WIND GUSTS.
&&
AALocal storm report, Aug 2, 4:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
408 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG WILD ROSE 44.18N 89.25W
08/02/2015 WAUSHARA WI TRAINED SPOTTER
COUPLE OF MEDIUM SIZE TREES DOWN
&&
AAThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:16 AM CDT | Special Weather Statement | GRB | Lincoln | 44 min |
| Aug 2, 12:21 AM CDT | Special Weather Statement | GRB | Lincoln | 39 min |
| Aug 2, 12:40 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 50 min |
| Aug 2, 1:28 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 47 min |
| Aug 2, 1:59 AM CDT | Special Weather Statement | GRB | Langlade | 46 min |
| Aug 2, 2:17 AM CDT | Special Weather Statement | GRB | Menominee, Shawano | 43 min |
| Aug 2, 3:02 AM CDT | Special Weather Statement | GRB | Menominee | 43 min |
| Aug 2, 6:22 AM CDT | Special Weather Statement | GRB | Florence | 38 min |
| Aug 2, 6:38 AM CDT | Special Weather Statement | GRB | Oneida | 52 min |
| Aug 2, 6:46 AM CDT | Severe Thunderstorm Warning | GRB | Florence | 29 min |
| Aug 2, 7:12 AM CDT | Special Weather Statement | GRB | Vilas | 48 min |
| Aug 2, 7:39 AM CDT | Special Weather Statement | GRB | Forest, Oneida | 51 min |
| Aug 2, 8:07 AM CDT | Special Weather Statement | GRB | Marinette | 38 min |
| Aug 2, 9:06 AM CDT | Special Weather Statement | GRB | Shawano | 24 min |
| Aug 2, 9:29 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 46 min |
| Aug 2, 9:35 AM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Shawano | 40 min |
| Aug 2, 9:48 AM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 27 min |
| Aug 2, 10:18 AM CDT | Special Weather Statement | GRB | Oneida | 27 min |
| Aug 2, 10:27 AM CDT | Special Weather Statement | GRB | Forest | 48 min |
| Aug 2, 10:57 AM CDT | Special Weather Statement | GRB | Florence, Forest | 48 min |
| Aug 2, 11:10 AM CDT | Special Weather Statement | GRB | Oconto | 50 min |
| Aug 2, 11:23 AM CDT | Special Marine Warning | GRB | 22 min | |
| Aug 2, 11:29 AM CDT | Special Weather Statement | GRB | Door | 46 min |
| Aug 2, 11:36 AM CDT | Special Weather Statement | GRB | Langlade | 39 min |
| Aug 2, 11:43 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 47 min |
| Aug 2, 12:02 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Oneida | 28 min |
| Aug 2, 12:21 PM CDT | Special Weather Statement | GRB | Door | 39 min |
| Aug 2, 12:38 PM CDT | Special Weather Statement | GRB | Florence, Forest | 37 min |
| Aug 2, 1:05 PM CDT | Special Weather Statement | GRB | Langlade | 40 min |
| Aug 2, 1:28 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 32 min |
| Aug 2, 1:38 PM CDT | Special Marine Warning | GRB | 67 min | |
| Aug 2, 1:54 PM CDT | Severe Thunderstorm Warning | GRB | Door | 36 min |
| Aug 2, 1:58 PM CDT | Special Weather Statement | GRB | Lincoln | 47 min |
| Aug 2, 2:11 PM CDT | Special Marine Warning | GRB | 34 min | |
| Aug 2, 2:16 PM CDT | Severe Thunderstorm Warning | GRB | Door, Oconto | 44 min |
| Aug 2, 2:27 PM CDT | Special Weather Statement | GRB | Portage | 33 min |
| Aug 2, 2:32 PM CDT | Special Marine Warning | GRB | 28 min | |
| Aug 2, 2:33 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 27 min |
| Aug 2, 2:43 PM CDT | Special Marine Warning | GRB | 32 min | |
| Aug 2, 3:00 PM CDT | Special Marine Warning | GRB | 45 min | |
| Aug 2, 3:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Shawano | 58 min |
| Aug 2, 3:03 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Wood | 27 min |
| Aug 2, 3:05 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 25 min |
| Aug 2, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Portage, Shawano, Waupaca, Waushara and 1 more | 62 min |
| Aug 2, 3:35 PM CDT | Special Marine Warning | GRB | 40 min | |
| Aug 2, 3:38 PM CDT | Special Marine Warning | GRB | 37 min | |
| Aug 2, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Oconto | 46 min |
| Aug 2, 4:01 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca, Waushara, Winnebago | 59 min |
| Aug 2, 4:14 PM CDT | Special Marine Warning | GRB | 46 min | |
| Aug 2, 4:15 PM CDT | Special Marine Warning | GRB | 30 min | |
| Aug 2, 4:18 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 42 min |
| Aug 2, 4:39 PM CDT | Special Weather Statement | GRB | Winnebago | 51 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 25 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 14 min |
| Aug 2, 4:52 PM CDT | Special Marine Warning | GRB | 38 min | |
| Aug 2, 5:19 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 26 min |
| Aug 2, 5:22 PM CDT | Special Marine Warning | GRB | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.